Russian version English version
Volume 8   Issue 1   Year 2013
On the Mathematical Modeling of the Evolutionary Processes in the Microbial World

Aponin Y.M., Aponina E.A.

Institute of Mathematical Problems of Biology RAS, Pushchino, Russia

yma@impb.psn.ru

Abstract. The paper discusses the concept of the microbial world as fundamental, relative solitary and quick-evolving a subsystem of the biosphere. A generalized mathematical model of the microbial evolution under continuous-flow conditions is considered. The method of parametric and phase portraits is used for investigation of some special cases of this generalized model.

Key words: evolution of microbial populations, mathematical model, ordinary differential equations, microbial world, cultivation in a chemostat.

Table of Contents Original Article
Math. Biol. Bioinf.
2013;8(1):350-372
doi: 10.17537/2013.8.350
published in Russian

Abstract (rus.)
Abstract (eng.)
Full text (rus., pdf)
References

 

  Copyright IMPB RAS © 2005-2022